# SDR CA190514017

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,573 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: H111541
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR FAILED TO RETRACT AFTER TAKE-OFF. FOUND RH MLG UPLOCK SWITCH TO BE AT FAULT. RH MLG UPLOCK SWITCH REPLACED AND RIGGED. (TC# 20190514017)
